MAUDE Adverse Event Report: CAREFUSION ALARIS GRAVITY SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS GRAVITY SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 4030B-07T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
It was reported that during a chemotherapy infusion of cisplatin 110mg/500 ml mannitol/ ns at 500ml/hr over 1 hour, the set separated from the cisplatin bag and leaked.There was no harm.
 
Additional Manufacturer Narrative
(disregard (b)(4)).The customer¿s report that the set separated from the infusion bag and leaked was not confirmed.However, a separation was confirmed between the tubing and filter outlet.Visual inspection of the set noted separation at the engagement between the filter outlet and tubing sleeve.Closer inspection of the separation under magnification observed insufficient solvent at the engagement.No functional testing was performed due to the separation.The tubing sleeve¿s outer diameter was measured and found to be within specification.The root cause of the separation is due to insufficient solvent.
 
Event or Problem Description
It was reported that during a chemotherapy cisplatin 110mg/500 ml mannitol/ ns at 500ml/hr over 1 hour, the set separated from the cisplatin bag and leaked.There was no harm.

Brand Name
ALARIS GRAVITY SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8845916
Report Number9616066-2019-02095
Device Sequence Number2548863
Product Code FPA
UDI-Device Identifier10885403278358
UDI-Public10885403278358
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4030B-07T
Device Catalogue Number4030B-07T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/31/2019
Supplement Report FDA Received Date08/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10012241-0500,500 ML BAXTER BAG, TD (B)(6) 2019; 10012241-0500,500 ML BAXTER BAG, TD (B)(6) 2019
Patient Weight76